Alert archive / Maine / Tornado Warnings in 2013

Tornado Warning 1, NWS Caribou, ME

June 2, 2013Penobscot County, Piscataquis County, Maine

NWS Caribou, ME issued this tornado warning at Jun 2, 2013, 2:04 PM EDT for Penobscot County, Piscataquis County, Maine. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2013, 2:04 PM EDT (18:04 UTC)
Expired
Jun 2, 2013, 2:30 PM EDT
In force
26 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon

Counties Penobscot County, ME, Piscataquis County, ME

The radar

The Caribou radar (KCBW), 96 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 11:33 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 6.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2013-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2013-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
488 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WFUS51 KCAR 021804
TORCAR
MEC019-021-021830-
/O.NEW.KCAR.TO.W.0001.130602T1804Z-130602T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
204 PM EDT SUN JUN 2 2013

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
  CENTRAL PISCATAQUIS COUNTY IN NORTH CENTRAL MAINE...
  THIS INCLUDES THE CITIES OF...RIPOGENUS...MOUNT KATAHDIN...BAXTER
  ST PARK...

* UNTIL 230 PM EDT

* AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES WEST OF
  RIPOGENUS...MOVING NORTHEAST AT 50 MPH.

* THE TORNADO WILL BE NEAR...
  BAXTER ST PARK AND 9 MILES NORTHWEST OF MOUNT KATAHDIN BY 220 PM
  EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN MAINE.

&&

LAT...LON 4630 6881 4579 6875 4581 6941 4599 6948
TIME...MOT...LOC 1804Z 247DEG 45KT 4595 6926

$$
1 follow-up statement
377 
WWUS51 KCAR 021836 RRA
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
236 PM EDT SUN JUN 2 2013

MEC019-021-021846-
/O.EXP.KCAR.TO.W.0001.000000T0000Z-130602T1830Z/
PISCATAQUIS ME-PENOBSCOT ME-
236 PM EDT SUN JUN 2 2013

...THE TORNADO WARNING FOR NORTH CENTRAL PENOBSCOT AND CENTRAL
PISCATAQUIS COUNTIES HAS EXPIRED...

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN MAINE.

LAT...LON 4630 6881 4579 6875 4581 6941 4599 6948
TIME...MOT...LOC 1804Z 247DEG 45KT 4595 6926

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this tornado warning went out at Jun 2, 11:38 AM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 2, 11:38 AM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1138 AM EDT SUN JUN 2 2013

.SYNOPSIS...
A WARM FRONT WILL LIFT NORTHEAST OF THE REGION THIS MORNING THEN A
STRONG COLD FRONT WILL APPROACH FROM THE WEST LATE IN THE DAY
AND VERY SLOWLY CROSS THE REGION TONIGHT INTO MONDAY NIGHT. COOLER
AND DRIER CANADIAN HIGH PRESSURE WILL FOLLOW AND REMAIN INTO THE
LATTER PART OF THE WEEK.
&&

.NEAR TERM /THROUGH TONIGHT/...
1145AM UPDATE...
UPDATED TO INCLUDE SPC SEVERE THUNDERSTORM WATCH 271...

THINGS CONTINUE ON TRACK FOR AN ACTIVE AFTERNOON. BEEFED UP
WORDING TO INCLUDE LARGE HAIL WITH TSTMS THIS AFTERNOON AND
EVENING. CONTINUES TO APPEAR THAT THE SVR WX WILL KICK OFF ACROSS
CNTRL AND SRN PISCATAQUIS...INTO CENTRAL ZONES FIRST THEN SPREAD
FROM THERE.

THE STORM PREDICTION CENTER HAS DESIGNATED OUR REGION AS A SLIGHT
RISK FOR SEVERE WEATHER TODAY...

OVERALL SCENARIO UNFOLDING PRETTY MUCH S EXPECTED W/ SFC WARM
FRONT CURRENTLY WNW-ESE ACROSS CENTRAL AREAS AND FCST TO LIFT NE
AND PUSH NE OF THE AREA LATER THIS AM. THIS BNDRY THE FOCUS OF A
BAND OF SHOWERS SLIDING EWRD FROM NE THRU CENTRAL AREAS ATTM. IN
ADDITION...LOW CLDS AND SOME FOG QUITE PREVALENT N AND E OF THIS
SFC WARM FRONT. ONCE THIS WARM FRONT LIFTS NE OF THE AREA LATER
THIS AM...ATTENTION WILL TURN TO THE STRONG COLD FRONT CURRENTLY
PUSHING INTO THE ERN GRT LAKES. THIS FRONT IS FCST TO CONT TO
PUSH EWRD AND REACH OUR FAR WRN/NWRN AREAS LATE TNGT/ERLY MON.
AHEAD OF THIS FRONT...VERY WARM AND UNSTABLE AIRMASS W/ PWATS
VALS OF AROUND 1.75 AS WELL AS SB-CAPES OF 1500-2000 J/KG. LOW-
LEVEL FORCING WILL INCREASE W/ THE APPROACH OF THIS FRONT AND A
PRE- FRONTAL SFC TROF BY THIS AFTERNOON AND CONTINUE INTO THIS
EVE. LARGE SCALE ASCENT WILL BE AIDED AS A STRONG UPPER SHORT
WAVE IS FCST TO PASS JUST NW OF THE REGION LATE TODAY. THESE
FACTORS WILL COMBINE TO PRODUCE AN ELEVATED THREAT OF SEVERE WX
ACROSS SPCLY WRN/NWRN AREAS THIS AFTN INTO ERLY EVE W/ THIS
THREAT DECREASING SOMEWHAT TOWARDS THE MORE SERN PORTIONS OF THE
AREA. ATTM...DAMAGING WNDS APPEARS TO BE THE PRIMARY SEVERE WX
THREAT W/ LARGE HAIL A SECONDARY CONCERN. WILL CONT ENHANCED
WORDING THO HAVE BEEFED UP WORDING TO INCLUDE MENTION OF DAMAGING
VS JUST GUSTY WNDS...
&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
A COLD FRONT WILL BE STRETCHED ACROSS WESTERN MAINE TO START THE DAY
ON MONDAY AND WILL CONTINUE ITS EASTWARD TREK ACROSS THE STATE
THROUGH THE DAY. AS SUCH, EXPECT SHOWERS TO ONCE AGAIN DEVELOP BY
AFTERNOON, ESPECIALLY ACROSS EAST-CENTRAL AND DOWNEAST MAINE.
INSTABILITY LOOKS MARGINAL, SO WHILE A STRAY RUMBLE OF THUNDER OR
TWO CAN'T BE RULED OUT, EXPECTED COVERAGE IS NOT ENOUGH TO WARRANT
MENTION IN THE FORECAST.

RELIEF FROM THE MUGGINESS OF LATE COMES MONDAY NIGHT ONCE THE COLD
FRONT WILL PUSHES OFF SHORE. COOLER AND DRIER AIR WILL FOLLOW,
ALLOWING LOWS TO DIP INTO THE MID 40S NORTH AND NEAR 50 SOUTH. RAIN
SHOWERS WILL COME TO AN END OVERNIGHT POST-FRONT. TUESDAY WILL ALSO
BE COOLER, ESPECIALLY OVER THE NORTH AS UPPER LOW PRESSURE SWINGS
ACROSS SOUTHERN QUEBEC. THIS FEATURE WILL RESULT IN CLOUDS AND
SCATTERED SHOWERS ACROSS THE NORTH, KEEPING HIGHS ONLY IN THE 60S.
SOUTHERN/DOWNEAST SPOTS WILL BE WARMER OWING TO MORE SUNSHINE,
GENERALLY TOPPING OUT IN THE LOWER 70S.
&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
DRY WEATHER FINALLY TAKES HOLD TUESDAY NIGHT AS HIGH PRESSURE BUILDS
OVER THE REGION. TEMPERATURES WILL BE SEASONABLE. THE EXTENDED
FORECAST BECOMES A BIT MORE UNCERTAIN FOR THE END OF THE WEEK AS THE
LONG-TERM MODELS ARE SHOWING SOME DISAGREEMENT HANDING AN UPPER
TROUGH OVER THE GREAT LAKES AND THE DEVELOPMENT OF A SURFACE LOW OFF
THE NEW ENGLAND COAST. THE 00Z GFS IS THE MOST ROBUST WITH THIS
SYSTEM, CREATING A CLOSED LOW AND BRINGING WIDESPREAD RAIN TO THE
PINE TREE STATE. THE ECMWF MEANWHILE KEEPS THE AFOREMENTIONED RIDGE
OVER TOP OF US LONGER AND HOLDS OFF LOW DEVELOPMENT TILL LATER IN
THE WEEKEND, KEEPING US DRY THROUGH SATURDAY. GIVEN THESE
DISCREPANCIES, HAVE GONE WITH LOW CHANCE POPS FOR THE END OF THE
WEEK.
&&

.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: IFR CONDS ATTM N AND E OF THE WARM FRONT ACROSS OUR NRN
TAF SITES AND EXPECT THIS CONT INTO THE ERLY TO MID AM HRS.
THEREAFTER...MAINLY VFR W/ OCNL MVFR TO IFR IN ANY SHOWERS/TSTMS.
LOW/CLDS SHOULD RETURN MOST AREAS BY THIS EVE AND PERSIST THRU TNGT.

SHORT TERM: VFR/MVFR CONDITIONS EXPECTED MONDAY WITH SHOWERS ONCE
AGAIN DEVELOPING IN THE AFTERNOON. THE SOUTHERN TERMINALS WILL
TRANSITION TO VFR OVERNIGHT MONDAY NIGHT, BUT MVFR WILL HANG ON
ACROSS THE NORTH THROUGH TUESDAY. VFR UNDER HIGH PRESSURE TUESDAY
NIGHT THROUGH THURSDAY.
&&

.MARINE...
NEAR TERM: WILL CONT THE SCA FROM ERLY THIS AM THRU ERLY MON AM...
STILL EXPECTING INCREASING WNDS/SEAS AHEAD OF AN APPROACHING COLD
FRONT TODAY INTO TNGT. STILL SOME QUESTION AS TO HOW HIGH THE WNDS
WILL GET W/ THE RATHER STABLE CONDS CURRENTLY IN PLACE OVR THE
WATERS BUT THE CONTG PERSISTENT SW FLOW SHOULD NONETHELESS ALLOW
SEAS TO REACH SCA LEVELS...

SHORT TERM: SCA MAY NEED TO BE EXTENDED THROUGH MONDAY AND
TRANSITIONED TO HAZARDOUS SEAS AS WAVES OF 5 TO 7 FT WILL CONTINUE
THROUGH AT LEAST MONDAY EVENING. NO HEADLINES EXPECTED THEREAFTER
AS HIGH PRESSURE SETTLES OVER THE WATERS.
&&

.HYDROLOGY...
SCT SHOWERS AND TSTMS PRODUCED SOME MORE LOCALIZED HVY RAINFALL
AGAIN ON SAT ACROSS PARTS OF NRN MAINE - WHICH HAD ALSO SEEN
LOCALIZED HVY RAINFALL FROM SHOWERS/TSTMS FRI AFTN/EVE AND
GENERALLY RCVD 3-5 INCHES OF RAIN EARLIER IN THE WEEK. A STRONG
COLD FRONT APPROACHING FROM THE W WILL BRING AN INCREASING THREAT
OF MORE WDSPRD HVY RAINFALL TO THE REGION LATER TODAY INTO THIS
EVE. GROUNDS REMAIN QUITE SATURATED FROM THE VRY WET WX PTRN OF
THE PAST WEEK AND ALL THESE FACTORS ADD UP TO AN INCREASED FLOOD
THREAT SPCLY NRN AREAS...SO WILL CONT THE FLOOD WATCH ACROSS NRN
MAINE INTO THIS EVE AND MAY NEED TO EXTEND AS THE APPROACHING COLD
FRONT WILL BE SLOW TO CROSS THE AREA THRU MON...
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR MEZ001>006.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ050>052.
&&

NEAR TERM...KHW
SHORT TERM...HASTINGS
LONG TERM...HASTINGS
AVIATION...KHW/HASTINGS
MARINE...KHW/HASTINGS
HYDROLOGY...
Hazardous weather outlook, Jun 2, 11:43 AM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
1143 AM EDT SUN JUN 2 2013

MEZ001>006-031545-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
1143 AM EDT SUN JUN 2 2013

...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ010-011-015-031-031545-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
SOUTHERN PISCATAQUIS-
1143 AM EDT SUN JUN 2 2013

...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTH
CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ016-017-029-030-032-031545-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-NORTHERN WASHINGTON-
1143 AM EDT SUN JUN 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY AS A STRONG COLD
FRONT APPROACHES FROM THE WEST. THE PRIMARY THREAT WILL BE
DAMAGING WINDS THOUGH LARGE HAIL IS ALSO A THREAT. FLASH FLOODING
IS POSSIBLE DUE TO THE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MCW

In the hours before

Local storm report, Jun 2, 10:06 AM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
1006 AM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     GREENVILLE              45.46N 69.59W
06/01/2013                   PISCATAQUIS        ME   LAW ENFORCEMENT

            WIRES AND TREES DOWN IN GREENVILLE. SEVERAL POWER POLES
            KNOCKED DOWN AND MANY HOMES WITHOUT POWER.

0335 PM     TSTM WND DMG     3 W KATAHDIN IRON WORKS 45.44N 69.24W
06/01/2013                   PISCATAQUIS        ME   PUBLIC

            TREES DOWN WITH SOME TREES SNAPPED OFF HALF UP.

&&

JAH
Special weather statement, Jun 2, 10:11 AM EDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1011 AM EDT SUN JUN 2 2013

MEZ010-011-015>017-031-032-021715-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...
VANCEBORO...TOPSFIELD
1011 AM EDT SUN JUN 2 2013

...STRONG TO POSSIBLY SEVERE THUNDERSTORMS THIS AFTERNOON...

THUNDERSTORMS ARE EXPECTED DEVELOP ACROSS THE REGION EARLY THIS
AFTERNOON AND CONTINUE INTO THE EVENING WITH SOME THUNDERSTORMS
BECOMING SEVERE. ANY SEVERE THUNDERSTORMS WILL CONTAIN STRONG
WIND GUSTS IN EXCESS OF 58 MPH AND LARGE HAIL. VERY HEAVY
RAINFALL WILL ACCOMPANY THESE THUNDERSTORMS WHICH COULD LEAD TO
FLOODING OF STREETS AND SMALL STREAMS.

MEZ001>006-021715-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS
1011 AM EDT SUN JUN 2 2013

...STRONG TO POSSIBLY SEVERE THUNDERSTORMS THIS AFTERNOON...

THUNDERSTORMS ARE EXPECTED DEVELOP ACROSS THE REGION THIS
AFTERNOON AND CONTINUE INTO THE EVENING WITH SOME THUNDERSTORM
POSSIBLY BECOMING SEVERE. ANY SEVERE THUNDERSTORMS COULD CONTAIN STRONG
WIND GUSTS IN EXCESS OF 58 MPH AND POSSIBLY LARGE HAIL. VERY HEAVY
RAINFALL WILL ACCOMPANY THESE THUNDERSTORMS WHICH COULD LEAD TO
FLOODING OF STREETS AND SMALL STREAMS.

NORTON/HEWITT

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:16 PM EDTSpecial Weather StatementCARPiscataquis29 min
Jun 1, 8:49 PM EDTSpecial Weather StatementCARAroostook41 min
Jun 1, 9:14 PM EDTSevere Thunderstorm WarningCARAroostook46 min
Jun 1, 9:54 PM EDTSevere Thunderstorm WarningCARAroostook36 min
Jun 1, 10:26 PM EDTSmall Craft AdvisoryCAR29 hr
Jun 2, 12:48 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis, Somerset42 min
Jun 2, 1:32 PM EDTSevere Thunderstorm WarningCARPiscataquis, Somerset58 min
Jun 2, 2:08 PM EDTSevere Thunderstorm WarningCARAroostook52 min
Jun 2, 2:28 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot62 min
Jun 2, 2:34 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis, Somerset56 min
Jun 2, 2:58 PM EDTSevere Thunderstorm WarningCARAroostook47 min
Jun 2, 3:03 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot42 min
Jun 2, 3:11 PM EDTTornado WarningCARAroostook34 min
Jun 2, 3:27 PM EDTSevere Thunderstorm WarningCARAroostook48 min
Jun 2, 3:30 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis60 min
Jun 2, 3:35 PM EDTFlash Flood WarningCARAroostook, Penobscot, Piscataquis, Washington5 hr
Jun 2, 3:43 PM EDTFlash Flood WarningCARAroostook3 hr
Jun 2, 3:46 PM EDTSevere Thunderstorm WarningCARAroostook44 min
Jun 2, 4:18 PM EDTTornado WarningCARAroostook27 min
Jun 2, 5:35 PM EDTFlash Flood WarningCARAroostook, Penobscot, Piscataquis, Somerset3 hr
Jun 2, 5:45 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis45 min
Jun 2, 5:49 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis41 min
Jun 2, 5:51 PM EDTFlash Flood WarningCARPenobscot, Piscataquis3 hr
Jun 2, 6:23 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis37 min
Jun 2, 6:25 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis50 min
Jun 2, 6:46 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis44 min
Jun 2, 7:08 PM EDTFlash Flood WarningCARAroostook2 hr
Jun 2, 7:11 PM EDTSevere Thunderstorm WarningCARAroostook49 min
Jun 2, 7:29 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot46 min

Nearby

Tornado Warnings in Maine, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.